Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
144 Doctors are Online

Medication for stomach pain and vomiting - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Abdominal Pain
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2308 Questions

Doctor :   Hi,
Doctor :   How can I help you?
User :   Hi, i am having upper stomach pains
Doctor :   ok
User :   vomiting, with indegestiton
Doctor :   Ok
Doctor :   I have to close this chat window as you have moved out of the chat. Please log in again if you need further medical advice.
Doctor :   Since how long you have this problem
User :   2 weeks
Doctor :   Did you see the doctor
User :   not yet, i was just wondering what may be causing this, can it be serious enough to see a doctor
Doctor :   Ok Let me assess whether it is serious to see a doctor or not
Doctor :   What is the frequency of vomitings
User :   it was atleast 3+5 times a day, now its once a day
Doctor :   Do you ever had fever
User :   no
Doctor :   Do you ever had diarrhoea?
User :   chills
Doctor :   So you used to have chills
Doctor :   did you record temp
User :   constipation, yes chills
User :   98 degree temp
Doctor :   Did you notice decrease in weight
Doctor :   in these 2 weeks
User :   one minute i am hot, the next i am freezing with the chills... no decrease in weight
User :   that i have recorded yet
Doctor :   What is the intensity of pain over scale of 1 to 10
Doctor :   and what is the charecter of the upper abd pain

Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor